MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL¿ 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL¿ 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305615
Health Effect - Clinical Code No Information (3190)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter phone #: unknown.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there were 2 occurrences of lid damage with a bd sharps coll¿ 9gal red.The following information was provided by the initial reporter: it was reported that one lid is broken and the second one looks like it is completely shut.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a compliant review was performed by the supplier.An investigation was performed to review the issue of lid broken and lid shut.Unfortunately, a dhr review cannot be completed because the part number and lot number provided do not belong to the physical product shown in the pictures provided.A nonconformance review showed there were no issues observed for lid broken or lid shut.Since both lids shown in the pictures provided did not belong to part number reported additional evidence would be needed to investigate the issue with this discrepancy.Any additional pictures to provide evidence of the original packaging with containers would also be required.It is possible that the damage occurred in transit during shipping or during the package handling.The root cause was unknown.

Brand Name
BD SHARPS COLL¿ 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8514636
Report Number2243072-2019-00725
Device Sequence Number19207824
Product Code FMI
UDI-Device Identifier50382903056151
UDI-Public50382903056151
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305615
Device Lot Number8348913
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;